# SDR ASAA2023010541443

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 2,919 hours, 861 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FWD WINDOW HEAT OVERHEAT ON CLIMBOUT FROM KONA.  GROUNDED - YES. RAN ASA QRH. LIGHT WENT OUT. OPS NORMAL.
